# SDR AWXA200601040

- Difficulty date: June 16, 2006
- Submitted: June 29, 2006
- Operation: Air carrier
- Aircraft: N307AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24634
- Aircraft time: 50,979 hours, 34,473 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 65L26602224
- Part serial: 0680
- Condition: Debonded
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - NR 5926347 - DURING C-15 CHECK DISCOVERED DISBOND AT NR 4 SLAT UPPER AND LOWER SURFACE OF WEDGE AT INBOARD END.  MAINTENANCE REPAIRED UPPER AND LOWER SURFACE OF NR 4 SLAT WEDGE END IAW BOEING 737-300 SRM 51-70-10-2R4 REPAIR 4.
